# SDR 98ZZZX3860

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT76A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WOULD NOT TEST.  SENT FOR REPAIR.
